# SDR TWAA9788002

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 627 - EGRESS LIGHT ON INTERMITTENTLY IN AFT CABIN.  REMOVED AND REPLACED BATTERY PACK MFG PN 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS INS.  OPERATIONAL CHECK NORMAL.  CHECK C 1-22-97 STL.  (M)
